# SDR C2XA02BT043

- Difficulty date: August 15, 2002
- Submitted: August 17, 2002
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 878 hours, 686 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Engine
- Part number: AE3007
- Condition: Odor
- Location: #1 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: B, O
- Precautionary procedure: O, A

## Discrepancy

EWR---CO3516, CREW REPORTED, "VERY ACRID ODOR AND SMALL AMOUNT OF SMOKE FROM #1 PACK AFTER ENGINE BLEED SELECTED ON CLIMBOUT" MAINTENANCE FOUND EVIDENCE OF ENGINE COMPRESSOR WASH FLUID CAUSING ACRID SMELL RAN ENGINES IAW EMB145 MM 72-00-00. OPS.CHECKED GOOD. AIRCRAFT RETURNED TO SERVCIE.   CO3121, CREW REPORTED, "AIR RETURN DUE TO SMOKE IN CABIN AND COCKPIT AND LAV FIRE INDICATION."  EWR MAINTENANCE INSPECTED ENGINES #1 AND #2 FOR OIL LEAKAGE AT ENGINE "0" BEARING NO LEAKS NOTED. RAN BOTH ENGINES AT POWER WITH BLEEDS ON FOR ONE HOUR. NO SMOKE IN CABIN OR COCKPIT AND NO LAV SMOKE INDICATION. REFERENCE EMB145 MM 72-00-00. AIRCRAFT RELEASED FOR TEST FLIGHT PURPOSES.  CO4366, AIRCRAFT TEST FLOWN SATISFACTORY. AIRCR
